Posted by temoigneur on May 12, 2005, at 20:04:32
In reply to Re: Clomipramine + prozac = HELP:!! » 4WD, posted by ed_uk on May 12, 2005, at 5:33:43
> Hi Marsha and darkhorse!
> AFAIK, citalopram can produce a relatively modest increase in the blood levels of nort.
> >I desperately need the anxiolytic effect of the nortr., asked my pdoc if I should go up on the dose, he said no but then my 15 minutes were up and I couldn't ask why not.
> Perhaps your pdoc would allow you to gradually increase your nort dose using the 10mg pills.
> >I am also taking Inderal for anxiety and I fear that it will cancel out the effects of the nort. since inderal blocks norepinephrine in the brain, doesn't it?
> Inderal sometimes worsens depression. Nadolol (Corgard) might be a better choice of beta blocker.
Hi Ed, - I started keeping a record of my experience with prozac and reduced clomip. Unfortunately I got quite bad diahhrea yesterday, and hadn't got up until 4 pm today - I've gotten. Reducing the Clomipramine from 125 to 30mg produced quite bad Diarrhea~: today I've just been up for over 1 1/2 hours, but I seem to have almost no symptoms, That being said however, the prozac causes some insomnia, - I'm hoping by some far fetched logic, that the prozac is uniquely responsive to the immovane, and it will work bettter, once the initial side effects from clomipramine go down. I hope this simply because immovane worked perfectly while the prozac worked for fourth months years ago - but I know this could be wishful thinking.
Ed, I was wondering do you know if a dose of prozac above 20mg, can produce a higher increase in tricylic blood levels, or does the augmentation platues at a low dose of prozac. I was just wondering because on clomipramine the anxiety is gone, but I'm semi vegative, sleeping all day, can't think it's kind of like a 'dumb:) low level europhia, - as I'm going back to school on Friday, I need my mind. so I was taking 50mg prozac/day with the 30mg clomipramine, as I said on the second day, I had the bad side effects. I guess I'll wait, and see how I adjust. Unfortunately I don't have a psychiatrist right now, but the 'anxiety specialist' pdoc who perscribed the Prozac told me there was nothing to worry about concerning Prozac and increase of bloodlevel TCA's.
Anyway basically I was wondering about whether prozac's TCA augmenting effects platued at a low dose, 10 or 20 milligrams, or whether there was thought to be a significantly further increase in TCA blood levels when prozac is raised to 50 - 80mg.
To clomipicate things further, i've been taking trazadone, before immovan to sleep at high levels, (550mg), I'm being really foolish, I know, but it seems to me, I have to an aweful lot to get initial symptoms of seratonin syndrom
but maybe the gastro intestinal issue is seratonin toxicity.